# SDR COMA0560618

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 25,541 hours, 22,519 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9452 - DURING CLIMBOUT OF RDU, CABIN WAS SLOW TO PRESSURIZE.  FLIGHT RETURNED TO RDU FOR PRESSURIZATION PROBLEM.  FERRIED A/C TO CVG FOR REPLACEMENT OF THE CARGO DOOR SEAL.
